Vitamin B3 (Niacin) is DEATH!

Was told to give vitamin B3 a try as it helps with Nitric Oxide production and that leads to better pumps in the gym. Cool right. Wrong! My whole body is covered in red dots and it feels like my skin is on fire. I’m itchy and uncomfortable. I only took half a pill. Maybe you do get a better pump but I look and feel like I’m dieing and to embarrassed to take my sweater off to see if I’m more vascular as it looks like I have some uncurable disease! DO NOT RECOMMEND!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s